Alert archive / New Mexico / Flash Flood Warnings in 2006

Flash Flood Warning 2, NWS Albuquerque, NM

July 8, 2006Bernalillo County, Sandoval County, Valencia County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 8, 2006, 5:40 PM MDT for Bernalillo County, Sandoval County, Valencia County, New Mexico. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2006, 5:40 PM MDT (23:40 UTC)
Expired
Jul 8, 2006, 6:45 PM MDT
In force
65 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

Counties Bernalillo County, NM, Sandoval County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 21 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:50 PM MDTFLASH FLOODAlbuquerque, NM1 FOOT OF WATER ACROSS ROAD AT WASHINGTON AND LOMAS
Jul 8, 6:30 PM MDTFLASH FLOODRio Rancho, NMPAVED STREETS FLOODED...DIRT ROADS WASHED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2006-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2006-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 082341
FFWABQ
NMC001-043-061-090045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 PM MDT SAT JUL 8 2006

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO
  NORTHEASTERN VALENCIA COUNTY IN CENTRAL NEW MEXICO
  SOUTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 645 PM MDT

* AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS NEAR ALBUQUERQUE. 

* LOCATIONS IMPACTED INCLUDE...
  ALBUQUERQUE METRO
  CORRALES...
  ISLETA PUEBLO...
  LOS RANCHOS DE ALBUQUERQUE...
  NORTH VALLEY...
  PARADISE HILLS...
  RIO RANCHO...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

LAT...LON 3485 10683 3483 10647 3527 10643 3529 10676

$$
1 follow-up statement
000 
WGUS75 KABQ 090023
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT SAT JUL 8 2006

NMC001-043-061-090045-
SANDOVAL-BERNALILLO-VALENCIA-
615 PM MDT SAT JUL 8 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN
VALENCIA...CENTRAL BERNALILLO AND SOUTH CENTRAL SANDOVAL COUNTIES
UNTIL 645 PM MDT...

AT 550 PM MDT...THE PUBLIC REPORTED WATER A FOOT DEEP NEAR 
WASHINGTON AND LOMAS STREETS IN ALBUQUERQUE.  RAINFALL AMOUNTS OF 
NEARLY THREE QUARTERS ON AN INCH WAS REPORTED IN SOUTHEAST 
ALBUQUERQUE WHILE 2.1 INCHES OF RAIN WAS REPORTED IN CORRALES 
HEIGHTS.    

* LOCATIONS IMPACTED INCLUDE...
  BOSQUE FARMS...
  CORRALES...
  ISLETA PUEBLO...
  LOS LUNAS...
  LOS RANCHOS DE ALBUQUERQUE...
  NORTH VALLEY...
  PARADISE HILLS...
  

AT 615...DOPPLER RADAR INDICATED THAT A CLUSTER OF STRONG 
THUNDERSTORMS WAS MOVING TO THE NORTHEAST IN CENTRAL VALENCIA 
COUNTY.  THESE THUNDERSTORMS WILL REACH LOS LUNAS AROUND 630 PM AND 
THE SOUTH VALLEY BY 640 PM.  ADDITIONAL HEAVY RAIN IS POSSIBLE WITH 
THESE STORMS.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 3485 10683 3483 10647 3527 10643 3529 10676

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 2:35 PM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 8, 2:35 PM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT SAT JUL 8 2006

.DISCUSSION...AN UPR LVL VORT MAX ROLLING ACROSS ERN AZ/WRN NM WILL
BRING A SURGE OF DRIER AIR INTO THE WESTERN HALF OF THE STATE FOR THE
OVERNIGHT HOURS. HOWEVER...OVER THE EASTERN HALF...GOOD MOISTURE
PLUME STILL BE SEEN STREAMING NORTH OUT OF OLD MEXICO. THE CENTRAL
MOUNTAIN CHAIN EAST WILL BE THE FOCAL POINT FOR MODERATE TO VERY
HEAVY RAINFALL FOR THE EVENING HOURS. AS A RESULT HAVE INCLUDED
NUMEROUS POPS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AND
ACROSS THE ENTIRE NORTHEAST QUARTER OF THE STATE THROUGH MIDNIGHT.
THE ISOLATED NATURE OF THE VERY HEAVY RAIN DOES NOT WARRANT A FLASH
FLOOD WATCH AT THIS TIME...SO WILL DEAL WITH INDIVIDUAL HEAVY RAINERS
ON A CASE BY CASE BASIS WITH MORE LOCALIZED PRODUCTS SUCH AS THE
FLS...SPS...AND SHORT TERM FORECASTS.

THE UPR LVL VORT MAX WORKING ITS WAY INTO WRN NM WILL BEGIN TO BREAK
THE UPR LVL RDG DOWN LOCATED JUST EAST OF THE STATE. AS THIS HAPPENS
A SLIGHTLY MORE ZONAL FLOW PATTERN WILL DEVELOP BRINGING SOME DRIER
MID LEVEL AIR INTO THE STATE. PLENTY OF SFC MOISTURE IN PLACE WILL
ALLOW SHOWERS AND THUNDERSTORMS TO DEVELOP EACH AFTERNOON AND EVENING
INTO THE EARLY PART OF NEXT WEEK...BUT HEAVY RAIN THREAT WILL BEGIN
TO DIMINISH AFTER TOMORROW. DURING THE DAY TOMORROW...HEAVY RAIN WILL
BE LESS LIKELY THAN TODAY...BUT CAN/T RULE OUT ONE OR TWO
THUNDERSTORMS PRODUCING COPIOUS AMOUNTS OF RAIN ESPECIALLY OVER THE
EASTERN PLAINS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
REMAIN IN THE FORECAST AT LEAST THROUGH THE MIDDLE OF NEXT WEEK
WITH THE CHANCES GENERALLY DIMINISHING A LITTLE MORE EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  88  62  90 /  40  30  30  20
GALLUP..........................  56  84  55  85 /  30  30  30  20
GRANTS..........................  59  83  55  86 /  40  30  30  20
GLENWOOD........................  62  92  63  93 /  30  30  30  30
CHAMA...........................  49  75  47  76 /  50  40  30  40
LOS ALAMOS......................  58  78  53  81 /  40  50  40  40
RED RIVER.......................  45  67  42  71 /  60  40  30  40
TAOS............................  53  77  50  84 /  60  50  30  40
SANTA FE........................  59  80  55  84 /  30  50  40  30
SANTA FE AIRPORT................  61  81  58  86 /  30  40  40  20
ESPANOLA........................  64  86  57  89 /  30  40  40  30
ALBUQUERQUE HEIGHTS.............  65  86  66  90 /  30  30  40  20
ALBUQUERQUE VALLEY..............  66  86  66  91 /  30  30  40  20
ALBUQUERQUE FOOTHILLS...........  64  85  63  89 /  30  40  40  20
ALBUQUERQUE WEST MESA...........  65  86  64  91 /  30  30  40  20
SOCORRO.........................  66  88  64  89 /  30  30  30  30
SANDIA PARK/CEDAR CREST.........  60  76  51  77 /  30  40  40  20
MORIARTY/ESTANCIA...............  56  81  57  87 /  30  40  40  20
CARRIZOZO.......................  62  86  60  88 /  60  30  30  30
RUIDOSO.........................  57  78  54  81 /  60  20  30  20
RATON...........................  55  77  54  84 /  60  50  30  30
LAS VEGAS.......................  54  76  53  82 /  60  50  40  30
ROY.............................  60  77  59  82 /  60  40  30  30
CLAYTON.........................  62  81  60  89 /  60  40  30  30
SANTA ROSA......................  65  85  60  90 /  60  40  30  20
TUCUMCARI.......................  66  87  64  94 /  50  40  30  20
FORT SUMNER.....................  67  88  66  92 /  30  30  20  20
CLOVIS..........................  66  88  65  94 /  20  30  20  20
PORTALES........................  67  88  66  91 /  20  20  20  20
ROSWELL.........................  68  92  70  95 /  20  10  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16
Hazardous weather outlook, Jul 8, 5:38 AM MDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 AM MDT SAT JUL 8 2006

NMZ001>021-026-091200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
538 AM MDT SAT JUL 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...
LOCALIZED FLASH FLOODING IS POSSIBLE TODAY. THUNDERSTORMS WILL PRODUCE
LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING OF NORMALLY
DRY ARROYOS AND STREAMS AS WELL AS PONDING OF WATER IN LOW SPOTS
AND DIPS. ISOLATED STRONG STORMS MAY ALSO PRODUCE WIND GUSTS UP TO
45 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME. HOWEVER...
POTENTIAL FOR LOCALLY HEAVY RAINS WILL CONTINUE THOUGH THE
WEEKEND. THESE RAINS HAVE THE POTENTIAL TO CAUSE LOCALIZED RAPID
RISES OF WATER IN NORMALLY DRY ARROYOS AND STREAMS AS WELL AS
PONDING OF WATER ON ROADWAYS. ISOLATED STRONG THUNDERSTORMS MAY
PRODUCE GUSTY WINDS UP TO 45 MPH AND SMALL HAIL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

23

In the hours before

Special weather statement, Jul 8, 11:40 AM MDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1140 AM MDT SAT JUL 8 2006

NMZ016-017-026-081830-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
1140 AM MDT SAT JUL 8 2006

...BRIEF HEAVY RAINS OVER SOUTH CENTRAL NEW MEXICO...

SCATTERED THUNDERSTORMS CAPABLE OF HEAVY RAIN WILL BE MOVING NORTH
OVER CENTRAL LINCOLN COUNTY OF SOUTH CENTRAL NEW MEXICO DURING
EARLY AFTERNOON.

THROUGH 1230 PM...STORMS WITH RAINFALL OF NEAR ONE HALF INCH IN 20
MINUTES WILL MOVE NORTH NEAR RUIDOSO...ALTO AND NOGAL OR ALONG
HIGHWAY 48 AND HIGHWAY 37.

OTHER SCATTERED STORMS WILL BE LOCATED BETWEEN CARRIZOZO AND CAPITAN
AND NORTH TOWARDS WHITE OAKS.

REMAIN ALERT TO BRIEF RUNS OF FAST MOVING WATER OFF HILL SIDES INTO
ROADS AND STREETS AND WATCH FOR A QUICK RISE IN WATER IN SMALL
ARROYOS.

03
Special weather statement, Jul 8, 12:25 PM MDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1225 PM MDT SAT JUL 8 2006

NMZ016-017-026-081930-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
1225 PM MDT SAT JUL 8 2006

...BRIEF HEAVY RAINS OVER SOUTH CENTRAL NEW MEXICO...

SCATTERED THUNDERSTORMS CAPABLE OF HEAVY RAIN WILL CONTINUE TO
MOVE NORTH OVER CENTRAL LINCOLN COUNTY DURING EARLY AFTERNOON.

THROUGH 130 PM...STORMS WITH RAINFALL OF NEAR ONE HALF INCH IN 20
MINUTES WILL BE LOCATED MAINLY EAST AND SOUTHEAST OF RUIDOSO
MOVING NORTH TOWARDS SAN PATRICIO...HONDO AND TINNIE ALONG HIGHWAY
70.

OTHER SCATTERED STORMS WILL BE LOCATED OVER RURAL NORTH
CENTRAL LINCOLN COUNTY SOUTHEAST OF CORONA.

REMAIN ALERT TO BRIEF FAST MOVING WATER THAT FILLS SMALL ARROYOS AND
CLOGS SMALLER LOW WATER CROSSINGS.

03
Special weather statement, Jul 8, 1:10 PM MDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT SAT JUL 8 2006

NMZ004>007-082015-
FAR NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS-
SANGRE DE CRISTO MOUNTAINS-
110 PM MDT SAT JUL 8 2006

...THUNDERSTORMS WITH LOCALLY HEAVY RAIN DEVELOPING OVER NORTHEAST
NEW MEXICO...

RADAR AND SATELLITE IMAGES SHOW THUNDERSTORMS WITH HEAVY RAIN FORMING
ACROSS NORTHEAST NEW MEXICO FROM NEAR LAS VEGAS NORTH TO ANGEL FIRE
AND RATON AND THEN EAST INTO THE PLAINS TOWARDS ROY AND WESTERN UNION
COUNTY.

STORMS ARE EXPECTED TO INCREASE IN COVERAGE AND NUMBER THROUGH MID
AFTERNOON AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN OF ONE HALF
TO ONE INCH IN 20 TO 45 MINUTES.

THROUGH 2 PM...STORMS OVER WESTERN UNION AND WESTERN MORA COUNTIES
SHOULD BE WATCHED FOR HEAVY RAIN THAT FILLS SMALL STREAMS AND
SHALLOW LOW WATER CROSSINGS. SOME BRIEF AND MINOR FLOWS OF MUD AND
ROCKS WILL BE POSSIBLE IN THE MOUNTAINS NORTHWEST OF LAS VEGAS AND
ACROSS THE REACHES OF THE PHILMONT SCOUT RANCH WEST OF CIMARRON.

LISTEN FOR ADDITIONAL STATEMENTS AND POSSIBLE SMALL STREAM FLOOD
ADVISORIES THIS AFTERNOON.

03
Special weather statement, Jul 8, 2:19 PM MDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
219 PM MDT SAT JUL 8 2006

NMZ008-082045-
WEST CENTRAL MOUNTAINS-

...STRONG THUNDERSTORMS MOVING ACROSS INTERSTATE 40 NEAR ACOMA...

AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 40 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN FIDEL. MOVEMENT WAS
NORTH AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUBERO AND ENCINAL.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
Special weather statement, Jul 8, 5:09 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
509 PM MDT SAT JUL 8 2006

NMZ002-009-090015-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHWEST MOUNTAINS
INCLUDING JEMEZ-

...STRONG THUNDERSTORMS MOVING INTO THE CENTRAL RIO GRANDE VALLEY...

AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HEAVY RAINFALL.

THESE THUNDERSTORMS ARE MOVING TO THE NORTHEAST AT 15 TO 20 MPH AND
WILL TRACK FROM THE WESTERN PORTIONS OF BERNALILLO AND VALENCIA
COUNTIES TOWARD THE RIO GRANDE.  THE THUNDERSTORMS WILL BE PRECEDED
BY GUSTY OUTFLOWS WITH SPEEDS OF 45 TO 50 MPH. THESE THUNDERSTORMS
HAVE BEEN PRODUCING BRIEF HEAVY RAINS WITH AMOUNTS OF HALF AN INCH
TO THREE QUARTERS OF AN INCH IN 30 MINUTES.  THE STORMS WILL MOVE
INTO THE REGION INCLUDING THE ALBUQUERQUE METRO AREA AND BELEN BY
AROUND 520 PM.  GUSTY WINDS WILL REACH THE AREA BY 510 PM.
ADDITIONAL THUNDERSTORMS MAY DEVELOP RAPIDLY ALONG OUTFLOW
BOUNDARIES. THROUGH 600 PM...BE PREPARED FOR THUNDERSTORMS PRODUCING
GUSTY WINDS TO 50 MPH...HEAVY DOWNPOURS...AND CLOUD TO GROUND
LIGHTNING.  WATCH FOR AREAS OF BLOWING DUST AND FOR SUDDEN INCREASES
AND FAST MOVING WATER ALONG LOW SPOTS IN ROADS AND DRAINAGES.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THESE STORMS MOVE THROUGH THE
AREA.

Nearby

Flash Flood Warnings in New Mexico, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.